Aa
Aa
A
A
A
Close
Avatar universal

hypo with hyper symptoms

I have Hash. Thyrod. on my last blood work less then a week ago my tsh was 35 but i have the symptoms of  being hyper. vs hypo.  i am taking synthroid 175 mcg every other day and also 200mcg on the other days.  my thyroid was removed 12 years ago and i have been on therapy since then. i see my dr. in 2 week but I'm confused as to why when my tsh represents hypo i seem to share symptoms of both such as weigh loss, trembling in my hands, diahrrea, palpitations but on the other hand I have zero tolerance for cold.  Anyone experience this?  
2 Responses
Sort by: Helpful Oldest Newest
168348 tn?1379357075
Welcome to the board; I am note well versed enough to give advice in your situation but wanted to {[wave}} hello

Cheryl
Helpful - 0
Avatar universal
thank you.......................what a rollercoaster during this episode. :(
Any thoughts?  have you experianced or heard of anxiety being a componant of hosh. thyroid?  I seem to be dealing with that as well plus dizziness.  I don't remember all of this going on in the past episodes.
    
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.